An Application of Tychonoff's Fixed Point Theorem to Hyperbolic Partial Differential Equations.
Mathematische Annalen (1965/66)
- Volume: 162, page 77-82
- ISSN: 0025-5831; 1432-1807/e
Access Full Article
topHow to cite
topAziz, A.K., and MALONEY, J.P.. "An Application of Tychonoff's Fixed Point Theorem to Hyperbolic Partial Differential Equations.." Mathematische Annalen 162 (1965/66): 77-82. <http://eudml.org/doc/161323>.
@article{Aziz1965/66,
author = {Aziz, A.K., MALONEY, J.P.},
journal = {Mathematische Annalen},
keywords = {partial differential equations},
pages = {77-82},
title = {An Application of Tychonoff's Fixed Point Theorem to Hyperbolic Partial Differential Equations.},
url = {http://eudml.org/doc/161323},
volume = {162},
year = {1965/66},
}
TY - JOUR
AU - Aziz, A.K.
AU - MALONEY, J.P.
TI - An Application of Tychonoff's Fixed Point Theorem to Hyperbolic Partial Differential Equations.
JO - Mathematische Annalen
PY - 1965/66
VL - 162
SP - 77
EP - 82
KW - partial differential equations
UR - http://eudml.org/doc/161323
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.